# SDR ASAA0410357

- Difficulty date: July 13, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573742
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE OUTER SKIN CRACKED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
